Transfinite cardinal dimension and separability
Portugaliae mathematica, Tome 32 (1973) no. 3, pp. 139-145
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1973__32_3_115201,
author = {Williams, Scott},
title = {Transfinite cardinal dimension and separability},
journal = {Portugaliae mathematica},
pages = {139--145},
year = {1973},
volume = {32},
number = {3},
mrnumber = {0321042},
zbl = {0261.54027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1973__32_3_115201/}
}
Williams, Scott. Transfinite cardinal dimension and separability. Portugaliae mathematica, Tome 32 (1973) no. 3, pp. 139-145. http://geodesic.mathdoc.fr/item/PORMA_1973__32_3_115201/